# SDR A6WA201311194374

- Difficulty date: November 19, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 21,435 hours, 20,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT IN EXT SKIN AT FS 265 - FS 280 BETWEEN STRINGER 24R - 23R.  PERFORMED PERMANENT REPAIR REO 601R-53-11-2580 REV A, DRESSED DENT BACK TO AERODYNAMIC LIMITS.
